# SDR 99FDEA00087

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498142
- Condition: Corroded
- Location: Bs 1166-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR-0620 FOUND STR 22 LT, BS 1166 TO BS 1183 CORRODED AND MECHANICALLY DAMAGED.  *S/D*  REMOVED AND REPLACED STR 22 LT.
